# SDR FDEA201108293542

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75821
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E LOWER SURFACE AT OTBD SLAT MECHANISM ACCESS DOOR 518FB STA, XOS 542.  FWD CORNER FOUND SKIN WITH 1.0" CRACK.  REPAIRED IAW SRM 57-40-02 REV 47, FIG 201, REPAIR 7.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
